# SDR 2003FA0000866

- Difficulty date: August 19, 2003
- Submitted: August 19, 2003
- Operation: General aviation
- Aircraft: N487PC
- Make and model: Pilats PC1245
- Aircraft serial: 487
- Aircraft time: 105 hours
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Separated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE, STATIC SYSTEM LINE UNDER CABIN FLOOR BETWEEN FRAMES 32 AND 33 SEPARATED, INTRODUCING PRESSURIZED CABIN AIR INTO THE STATIC SYSTEM, DAMAGING PILOT AIRSPEED INDICATOR AND PILOT VERTICAL SPEED INDICATOR.  THE STATIC LINE INVOLVED PULLED OUT OF A TEE FITTING IN THE SYSTEM.  SUSPECTED CAUSE IS THAT THE STATIC SYSTEM LINES ARE BEING CUT TOO SHORT AT THE AIRCRAFT FACTORY, CAUSING UNDUE STRESS WHEN AIRCRAFT IS SUBJECTED TO PRESSURIZATION.  THIS DEFECT HAS BEEN NOTED ON ANOTHER AIRCRAFT OF SAME TYPE AT THIS REPAIR STATION.
